# SDR DALA2016092706900

- Difficulty date: September 25, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 69,493 hours, 51,680 cycles
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

FLIGHT RETURNED TO DEPARTURE WITH A REPORTED ENGINE ISSUE.  PILOT REPORTED BANG ON TAKEOFF.  NR 1 ENGINE PARAMETERS DECLINED TO ZERO WITH EGT INCREASING.  ENGINE SHUTDOWN.  MAINTENANCE FOUND METAL IN TAIL PIPE AND TURBINE DAMAGE.  ENGINE CHANGE COMPLETED.
